# SDR GLBA2013070100267

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 41,829 hours, 49,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR WOULD NOT EXTEND NORMALLY ON APPROACH, RAN CHECKLIST AND NOT HELP, MANUALLY PUMPED GEAR DOWN, ALL INDICATIONS NORMAL, AFTER LANDING FOUND LANDING GEAR RELAY CB POPPED.  MX R & R TIME DELAY PCB, R & R GEAR MOTOR RELAY, R & R LANDING GEAR POWER PACK MOTOR, GEAR SWINGS WERE GOOD, OPS CK GOOD.
